Skip to main content

The arithmetic Hodge index theorem for adelic line bundles

Author(s): Yuan, Xinyi; Zhang, Shou-Wu

To refer to this page use:
Abstract: In this paper, we prove index theorems for integrable metrized line bundles on projective varieties over complete fields and number fields respectively. As applications, we prove a non-archimedean analogue of the Calabi theorem and a rigidity theorem about the preperiodic points of algebraic dynamical systems.
Publication Date: Apr-2017
Electronic Publication Date: 12-May-2016
Citation: Yuan, Xinyi, Zhang, Shou-Wu. (2017). The arithmetic Hodge index theorem for adelic line bundles. MATHEMATISCHE ANNALEN, 367 (1123 - 1171. doi:10.1007/s00208-016-1414-1
DOI: doi:10.1007/s00208-016-1414-1
ISSN: 0025-5831
EISSN: 1432-1807
Pages: 1123 - 1171
Type of Material: Journal Article
Journal/Proceeding Title: MATHEMATISCHE ANNALEN
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.